Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Jacksonville, FL

June 6, 2011Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 2:43 PM EDT for Camden County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 2:43 PM EDT (18:43 UTC)
Expired
Jun 6, 2011, 3:15 PM EDT
In force
32 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Camden County, GA

The radar

The Jacksonville radar (KJAX), 34 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:45 PM EDTHAIL 0.252 Wnw Kingsland, GAPEA SIZE HAIL FOR 10 MINUTES IN DOWNTOWN KINGSLAND AT INTERSECTION OF US 17 AND STATE ROAD 40.
Jun 6, 3:04 PM EDTHAIL 16 Wnw Kingsland, GANICKEL TO QUARTER SIZE HAIL 6 MILES WEST OF KINGSLAND ON GA HWY 49

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2634 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS52 KJAX 061843
SVRJAX
GAC039-061915-
/O.NEW.KJAX.SV.W.0102.110606T1843Z-110606T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 315 PM EDT

* AT 243 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR KINGSLAND...AND MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KINGSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3073 8165 3075 8166 3075 8169 3074 8167
      3075 8173 3078 8177 3076 8178 3079 8179
      3080 8188 3083 8190 3092 8190 3091 8165
TIME...MOT...LOC 1843Z 342DEG 7KT 3079 8172

$$

SANDRIK
1 follow-up statement
082 
WWUS52 KJAX 061900
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT MON JUN 6 2011

GAC039-061915-
/O.CON.KJAX.SV.W.0102.000000T0000Z-110606T1915Z/
CAMDEN GA-
300 PM EDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN CAMDEN COUNTY...

AT 300 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
KINGSLAND...MOVING WEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3073 8165 3075 8166 3075 8169 3074 8167
      3075 8173 3078 8177 3076 8178 3079 8179
      3080 8188 3083 8190 3092 8190 3091 8165
TIME...MOT...LOC 1900Z 090DEG 3KT 3082 8175

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:38 AM EDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jun 6, 9:38 AM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
938 AM EDT MON JUN 6 2011

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY...

.UPDATE...
EARLY MORNING METARS AND SATL IMAGERY SHOWS A MIX OF SMOKE/HAZE AT
THE SURFACE AND SOME MID/HIGH LEVELS CLOUDS ALOFT. THIS WILL
CONTINUE TO MAKE FOR MOSTLY SUNNY/PARTLY CLOUDY CONDS AND SHOULD
PROBABLY HOLD MAX TEMPS IN THE MID/UPPER 90S WITHOUT WIDESPREAD
TRIPLE DIGIT READINGS AS OVER THE PAST WEEKEND. THE MAIN FOCUS
TODAY WILL BE THE BACK DOOR COLD FRONTAL BOUNDARY ACRS SRN AL/GA
THAT WILL BE THE TRIGGER FOR AFTERNOON SHOWER/TSTMS THAT MAY
BECOME STRONG TO SEVERE AT TIMES. MORNING RAOBS AND DERIVED PRECIP
WATER IMAGERY PRODUCTS ARE SHOWING WIDESPREAD PWATS ABOVE 1.5
INCHES ACRS THE FORECAST AREA FOR THE FIRST TIME THIS MONTH AND
THIS WILL HELP PUSH THE COVERAGE OF TSTM ACTIVITY INTO THE SCTD
CATEGORY THIS AFTERNOON. MID LEVEL INSTABILITY IS HIGH AS WELL DUE
TO 500MB TEMPS AT -8C TO -10C AND THIS IN COMBINATION WITH TEMPS
IN THE 90S WILL PUSH SFC BOUNDARY LAYER CAPES INTO THE 3000-4000J
RANGE. ENOUGH MID LEVEL SHEAR TO PRODUCE A MODERATE HAIL THREAT
ALONG WITH PULSE SEVERE STORMS POSSIBLE WITH DAMAGING WINDS. WILL
CONTINUE TO KEEP THIS HIGHLIGHTED IN THE HWO FOR NOW...MAY NEED TO
UPDATE THE GRIDS/ZFP FOR STRONG TSTMS WITH THE AFTERNOON PACKAGE.
HEAT INDICES WILL JUST TOP THE CENTURY MARK THIS AFTERNOON AS
DEWPOINTS STILL EXPECTED TO MIX OUT INTO THE UPPER 60S.

FOR TONIGHT...STORMS WILL LINGER ACROSS THE INLAND AREAS THIS
EVENING SPECIALLY THE SUWANNEE RIVER VALLEY BEFORE FADING
AFTER MIDNIGHT. STILL EXPECTING SOME POSSIBLE STRONG TO ISOLD
SEVERE TSTMS AS WELL.

&&

.AVIATION...
GENERALLY VFR CONDS WITH A FEW PATCHES OF MVFR SMOKE AT KGNV...WITH
ONLY 20-30% POPS ALONG THE COASTAL TAF ZONES WILL KEEP ONLY
MENTION AT VCTS AND WAIT FOR START-UP FOR TIMING PURPOSES WITH 18Z
TAF ISSUANCE. KGNV WILL HAVE BETTER CHANCE AT TSTMS...SPECIALLY
LATE IN THE DAY AND TEMPO GROUP ALREADY INCLUDED THERE.

&&

.MARINE...
OFFSHORE SWLY WINDS THIS MORNING EXPECTED TO BECOME ONSHORE AS
BACK DOOR FRONT SLOWLY SLIDES SOUTHWARD INTO THE WATERS. SOME
ISOLD TSTM ACTIVITY WILL BE POSSIBLE ALONG THE FRONTAL BOUNDARY
WITH STORM MOTION GENERALLY FROM NORTH TO SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  98  69  94  67 /  40  20  10  10
SSI  90  74  87  72 /  20  10  10  10
JAX  95  70  90  66 /  30  10  10  10
SGJ  90  72  87  72 /  20  10  10  10
GNV  97  70  94  65 /  40  20  20  10
OCF  95  70  93  67 /  40  10  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/PRESNALL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT MON JUN 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT MON JUN 6 2011

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA.
THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS...
FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL.

THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL
OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN
NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES
NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE
WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME
OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE
METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES
MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR
SUDDEN VISIBILITY RESTRICTIONS.

HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE
AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102
DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR
STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR
THE REST OF THE PERIOD.

HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE
AFTERNOONS OVER THE INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 6, 2:06 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT MON JUN 6 2011

FLZ035-061845-
GILCHRIST-
206 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...

AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BELL...MOVING SOUTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL AND TRENTON
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2970 8297 2974 8295 2977 8295
      2979 8293 2981 8294 2983 8293 2985 8275
      2956 8266 2956 8275 2958 8278 2959 8297
      2963 8298
TIME...MOT...LOC 1807Z 343DEG 8KT 2974 8283

HESS
Special weather statement, Jun 6, 2:22 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EDT MON JUN 6 2011

FLZ040-061900-
MARION-
222 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...

AT 222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF SALT SPRINGS...MOVING
SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...FORT MCCOY...LYNNE AND BURBANK THROUGH 300 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2927 8210 2948 8185 2940 8174 2937 8174
      2937 8170 2937 8169 2911 8188
TIME...MOT...LOC 1822Z 039DEG 7KT 2936 8184

HESS
Special weather statement, Jun 6, 2:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT MON JUN 6 2011

FLZ024-GAZ164-061915-
CHARLTON-NASSAU-
228 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NASSAU AND
NORTHEASTERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTH OF CALLAHAN...MOVING SOUTHWEST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
YULEE...KINGS FERRY...HILLIARD...CALLAHAN AND RATLIFF THROUGH 315 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3053 8153 3054 8158 3057 8159 3055 8161
      3059 8163 3055 8166 3056 8171 3049 8181
      3075 8216 3080 8216 3107 8205 3103 8191
      3091 8191 3092 8190 3080 8188 3075 8167
      3057 8151
TIME...MOT...LOC 1828Z 043DEG 10KT 3062 8182

SANDRIK
Special weather statement, Jun 6, 2:33 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT MON JUN 6 2011

FLZ022-035-036-061900-
ALACHUA-COLUMBIA-GILCHRIST-
233 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND NORTHEASTERN GILCHRIST COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM
EDT...

AT 233 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF NEWBERRY...OR 11
MILES NORTHEAST OF TRENTON...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND NEWBERRY...OLENO STATE
PARK...FORT WHITE...ALACHUA AND HIGH SPRINGS THROUGH 300 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2994 8273 2993 8254 2982 8241 2962 8262
      2958 8267 2979 8273
TIME...MOT...LOC 1833Z 206DEG 13KT 2975 8266

CARROLL
Special weather statement, Jun 6, 2:39 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT MON JUN 6 2011

FLZ036-040-061915-
ALACHUA-MARION-
239 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF MICANOPY...OR 10 MILES
SOUTHEAST OF GAINESVILLE...MOVING SOUTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND ROCHELLE...MICANOPY...CROSS
CREEK...MCINTOSH...FLEMINGTON...CITRA...REDDICK...SPARR...LOWELL AND
ANTHONY THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2928 8241 2948 8241 2949 8243 2960 8238
      2961 8217 2935 8200 2920 8220
TIME...MOT...LOC 1839Z 356DEG 20KT 2951 8227

CARROLL
Special weather statement, Jun 6, 2:42 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT MON JUN 6 2011

FLZ033-061930-
ST. JOHNS-
242 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN ST.
JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...

AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHEAST OF BAKERSVILLE...OR 9 MILES
WEST OF SAINT AUGUSTINE...MOVING SOUTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAKERSVILLE...ELKTON...
SPUDS...HASTINGS AND DUPONT CENTER THROUGH 330 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2966 8128 2962 8149 2962 8152 2976 8152
      2980 8157 2994 8158 2998 8138 2966 8127
TIME...MOT...LOC 1843Z 349DEG 9KT 2987 8146

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:09 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware51 min
Jun 6, 2:28 PM EDTSpecial Weather StatementJAXCharlton47 min
Jun 6, 2:51 PM EDTSevere Thunderstorm WarningJAXWare24 min
Jun 6, 3:10 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton30 min
Jun 6, 3:14 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jun 6, 3:37 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton38 min
Jun 6, 4:00 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 6, 4:21 PM EDTSpecial Weather StatementJAXBrantley39 min
Jun 6, 4:27 PM EDTSpecial Weather StatementJAXBrantley48 min
Jun 6, 4:41 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne49 min
Jun 6, 4:49 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware41 min
Jun 6, 4:52 PM EDTSpecial Weather StatementJAXWayne53 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne38 min
Jun 6, 5:14 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce34 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne13 min
Jun 6, 5:27 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne30 min
Jun 6, 5:36 PM EDTSpecial Weather StatementJAXPierce39 min
Jun 6, 5:37 PM EDTAreal Flood AdvisoryJAXBrantley, Pierce, Wayne83 min
Jun 6, 5:41 PM EDTSpecial Weather StatementJAXBacon49 min
Jun 6, 5:46 PM EDTSpecial Weather StatementJAXWayne44 min
Jun 6, 5:48 PM EDTSpecial Weather StatementJAXPierce42 min
Jun 6, 5:51 PM EDTSpecial Weather StatementJAXJeff Davis39 min
Jun 6, 5:52 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware10 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware25 min
Jun 6, 5:58 PM EDTSpecial Weather StatementJAXEchols47 min
Jun 6, 5:59 PM EDTSpecial Weather StatementJAXClinch46 min
Jun 6, 6:00 PM EDTSpecial Weather StatementJAXWare45 min
Jun 6, 6:09 PM EDTSpecial Weather StatementJAXAtkinson51 min
Jun 6, 6:11 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis49 min
Jun 6, 6:43 PM EDTAreal Flood AdvisoryJAXBacon, Coffee, Jeff Davis, Ware92 min
Jun 6, 6:44 PM EDTSpecial Weather StatementJAXCoffee46 min
Jun 6, 6:58 PM EDTSpecial Weather StatementJAXCharlton47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.